Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 97, NWS Atlanta, GA

March 13, 2010Johnson County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 13, 2010, 3:08 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2010, 3:08 PM EST (20:08 UTC)
Expired
Mar 16, 2010, 12:33 PM EDT
In force
68 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 18.40 ft at Mar 14, 2010, 6:00 PM EDT.

actionminormoderate152003/1303/1403/1503/1603/17
Action stage
14 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WGUS42 KFFC 132008
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EST SAT MAR 13 2010

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

&&

GAC167-303-319-141008-
/O.NEW.KFFC.FL.W.0097.100313T2008Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100313T2000Z.000000T0000Z.NO/
308 PM EST SAT MAR 13 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR OCONEE
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 3 PM SATURDAY THE STAGE WAS 17.0 FEET...AND RISING. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009.
  

$$
10 follow-up statements
652 
WGUS82 KFFC 132238
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EST SAT MAR 13 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

GAC059-133-219-141238-
/O.CON.KFFC.FL.W.0096.000000T0000Z-100314T2100Z/
/PNFG1.1.ER.100313T1730Z.100314T0000Z.100314T1500Z.NO/
538 PM EST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD
* UNTIL SUNDAY AFTERNOON. 
* AT 5 PM EST SATURDAY THE STAGE WAS 11.1 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE TONIGHT. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER IS EXPECTED TO RISE TO NEAR 11.2 FEET THIS EVENING...THEN
  BEGINNING FALLING. 
  THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. 
* AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE 
  RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.0 FEET ON FEB 17 2003.

$$

GAC167-303-319-141237-
/O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100313T2145Z.000000T0000Z.NO/
538 PM EST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 5 PM EST SATURDAY THE STAGE WAS 17.2 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS EXPECTED TO
  CONTINUE TONIGHT. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009.

$$
357 
WGUS82 KFFC 140316
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 PM EST SAT MAR 13 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

GAC059-133-219-141716-
/O.EXT.KFFC.FL.W.0096.000000T0000Z-100315T0300Z/
/PNFG1.1.ER.100313T1730Z.100314T0600Z.100314T2100Z.NO/
1016 PM EST SAT MAR 13 2010

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD
* UNTIL SUNDAY EVENING. 
* AT 10 PM EST SATURDAY THE STAGE WAS 11.3 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE INTO SUNDAY. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CREST NEAR 11.4 FEET AROUND MIDNIGHT SATURDAY...THEN
  BEGIN TO FALL EARLY SUNDAY. THE RIVER IS EXPECTED TO FALL BELOW FLOOD
  STAGE SUNDAY AFTERNOON.
* AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE 
  RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES.

$$

GAC167-303-319-141715-
/O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100314T0300Z.000000T0000Z.NO/
1016 PM EST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 10 PM EST SATURDAY THE STAGE WAS 17.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE THROUGH SUNDAY. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.7 FEET ON 20 JANUARY 2010.

$$
301 
WGUS82 KFFC 141139
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 AM EDT SUN MAR 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


...HIGH WATER CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  CHATTAHOOCHEE RIVER NEAR COLUMBUS AFFECTING LEE...RUSSELL...
  CHATTAHOOCHEE...MUSCOGEE AND STEWART COUNTIES

 
GAC059-133-219-150139-
/O.CON.KFFC.FL.W.0096.000000T0000Z-100315T0300Z/
/PNFG1.1.ER.100313T1730Z.100314T0830Z.100314T2100Z.NO/
739 AM EDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD
* UNTIL THIS EVENING. 
* AT 7 AM SUNDAY THE STAGE WAS 11.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING.
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY THIS EVENING. 
* FLOOD STAGE IS 11 FEET. 
* AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE 
  RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES.

$$

GAC167-303-319-150138-
/O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100314T1115Z.000000T0000Z.NO/
739 AM EDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 7 AM SUNDAY THE STAGE WAS 18.1 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE.
* FLOOD STAGE IS 17 FEET. 
* AT 19 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
  AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING 
  CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.7 FEET ON JAN 20 2010.
  

$$

ALC081-113-GAC053-215-259-150138-
/O.ROU.KFFC.HY.S.0000.000000T0000Z-000000T0000Z/
/CMUG1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
739 AM EDT SUN MAR 14 2010

HIGH WATER CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR COLUMBUS
* UNTIL FURTHER NOTICE. 
* AT 7 AM SUNDAY THE STAGE WAS 20.5 FEET...AND FALLING.
* FLOOD STAGE IS 34 FEET. 
* FORECAST...THE RIVER WILL FALL TO NEAR 19.9 FEET BY EARLY THIS AFTERNOON.


$$
992 
WGUS82 KFFC 141455
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1055 AM EDT SUN MAR 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC059-133-219-150200-
/O.EXT.KFFC.FL.W.0096.000000T0000Z-100315T0200Z/
/PNFG1.1.ER.100313T1730Z.100314T0830Z.100314T2000Z.NO/
1055 AM EDT SUN MAR 14 2010

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD
* UNTIL THIS EVENING. 
* AT 1015 AM SUNDAY THE STAGE WAS 11.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO  
  CONTINUE. 
* FLOOD STAGE IS 11 FEET. 
* THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 11 FEET...MINOR FLOODING OCCURS WITH THE RIGHT BANK OVERFLOWING 
  INTO AGRICULTURAL LANDS AND PASTURES.
* THE RIVER CRESTED AT 11.45 FEET AROUND 430 AM EDT THIS MORNING...SUNDAY
  MARCH 14. 
  

$$

GAC167-303-319-150454-
/O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100314T1430Z.000000T0000Z.NO/
1055 AM EDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 1030 AM SUNDAY THE STAGE WAS 18.2 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL REMAIN NEARLY STEADY THIS AFTERNOON...AND BEGIN FALLING 
  BY THIS EVENING.
* BETWEEN 17 AND 19 FEET...AT THE OLD BALLS FERRY ROAD BOAT RAMP JUST 
  UPSTREAM FROM THE GEORGIA HIGHWAY 57 BRIDGE ALONG THE RIGHT BANK...
  WATER RISES FROM AROUND THE TOP OF THE BOAT RAMP INTO THE DIRT PARKING 
  LOT. MINOR FLOODING OF WOODLANDS ALONG THE RIVER CONTINUES. 
* THIS CREST WILL COMPARE TO PREVIOUS CRESTS OF 17.7 FEET ON JAN 20 2010 
  AND 19.6 FEET ON OCT 16 2009.
  

$$
174 
WGUS82 KFFC 142157
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT SUN MAR 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


...HIGH WATER HAS ENDED FOR THE FOLLOWING RIVER IN GEORGIA...

  CHATTAHOOCHEE RIVER NEAR COLUMBUS AFFECTING LEE...RUSSELL...
  CHATTAHOOCHEE...MUSCOGEE AND STEWART COUNTIES

 
GAC023-235-151157-
/O.CON.KFFC.FL.W.0098.100315T2247Z-100319T0959Z/
/HAWG1.1.ER.100315T2247Z.100317T0600Z.100319T0359Z.NO/
557 PM EDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* FROM TOMORROW EVENING UNTIL LATE THURSDAY NIGHT.
* AT 4 PM SUNDAY THE STAGE WAS 16.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
  TO RISE TO NEAR 21.1 FEET BY EARLY WEDNESDAY MORNING. THE RIVER 
  WILL THEN FALL BELOW FLOOD STAGE LATE THURSDAY.
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.

$$

GAC167-303-319-151156-
/O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100314T2115Z.000000T0000Z.NO/
557 PM EDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 5 PM SUNDAY THE STAGE WAS 18.4 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* THE RIVER IS NEARING CREST AND WILL REMAIN STEADY OR BEGIN TO SLOWLY
  FALL THROUGH MONDAY.
* AT 19.0 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
  AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING 
  CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.

$$

ALC081-113-GAC053-215-259-151156-
/O.ROU.KFFC.HY.S.0000.000000T0000Z-000000T0000Z/
/CMUG1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
557 PM EDT SUN MAR 14 2010

HIGH WATER HAS ENDED FOR
  THE CHATTAHOOCHEE RIVER NEAR COLUMBUS
* AT 5 PM SUNDAY THE STAGE WAS 20.0 FEET...AND SLOWLY FALLING.
* FLOOD STAGE IS 34.0 FEET. 
* FORECAST...THE RIVER STAGE WILL CONTINUE FALLING OVER THE NEXT
  SEVERAL DAYS.
* THIS WILL BE THE FINAL STATEMENT ISSUED ON THIS HIGH WATER 
  SITUATION.

$$
447 
WGUS82 KFFC 150930
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT MON MAR 15 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES... 
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES. 


GAC023-235-152330-
/O.EXT.KFFC.FL.W.0098.100315T1900Z-100319T0900Z/
/HAWG1.1.ER.100315T1900Z.100316T1800Z.100319T0300Z.NO/
530 AM EDT MON MAR 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE...
* UNTIL LATE THURSDAY NIGHT.
* AT 4 AM MONDAY THE STAGE WAS 18.7 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 21.3 FEET BY TOMORROW EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT.
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
  

$$

GAC167-303-319-152329-
/O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/
530 AM EDT MON MAR 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE...
* UNTIL FURTHER NOTICE. 
* AT 5 AM MONDAY THE STAGE WAS 18.3 FEET...AND FALLING SLOWLY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 17 FEET. 
* AT 19 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
  AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING 
  CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.
  

$$
845 
WGUS82 KFFC 151401
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 AM EDT MON MAR 15 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC023-235-160401-
/O.EXT.KFFC.FL.W.0098.100315T1851Z-100319T0800Z/
/HAWG1.1.ER.100315T1851Z.100317T0000Z.100319T0200Z.NO/
1001 AM EDT MON MAR 15 2010

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* FROM THIS AFTERNOON UNTIL LATE THURSDAY NIGHT.
* AT 9 AM MONDAY THE STAGE WAS 19.2 FEET...AND RISING.
* NO FLOODING IS OCCURRING AT THIS TIME...HOWEVER MINOR FLOODING IS 
  FORECAST TO DEVELOP. 
* FLOOD STAGE IS 20 FEET. 
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND 
  CONTINUE RISING...REACHING NEAR 21.6 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.
* AT 19 FEET...THE RIVER BEGINS TO COVER RIVERSIDE DRIVE AND CUTOFF RESIDENTS 
  FROM THEIR HOMES. 
  AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE ALONG GOOSENECK LANE PREVENTING RESIDENTS FROM REACHING 
  THEIR HOMES.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.7 FEET ON DEC 23 2009.
  

$$

GAC167-303-319-160400-
/O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/
1001 AM EDT MON MAR 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 10 AM MONDAY THE STAGE WAS 18.2 FEET...AND SLOWLY FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 17 FEET. 
* BETWEEN 17 AND 19 FEET...AT THE OLD BALLS FERRY ROAD BOAT RAMP JUST 
  UPSTREAM FROM THE GEORGIA HIGHWAY 57 BRIDGE ALONG THE RIGHT BANK...
  WATER FLOODS THE BOAT RAMP AND PARTS OF THE DIRT PARKING LOT. MINOR 
  FLOODING OF WOODLANDS ALONG THE RIVER CONTINUES. 
* THE RIVER CRESTED AT 18.41 FEET AT 645 PM EDT SUNDAY MAR 14. THIS 
  COMPARES TO PREVIOUS CRESTS OF  17.66 FEET ON JAN 20 2010 AND 19.63 FEET 
  ON OCT 16 2009.
  

$$
005 
WGUS82 KFFC 152227
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT MON MAR 15 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC023-235-161227-
/O.CON.KFFC.FL.W.0098.000000T0000Z-100319T0800Z/
/HAWG1.1.ER.100315T2200Z.100317T0000Z.100319T0200Z.NO/
627 PM EDT MON MAR 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* FROM THIS EVENING UNTIL LATE THURSDAY NIGHT.
* AT 5 PM MONDAY THE STAGE WAS 19.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 21.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT.
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
  

$$

GAC091-271-315-161226-
/O.CON.KFFC.FL.W.0099.100316T1000Z-000000T0000Z/
/ABBG1.1.ER.100316T1000Z.100319T0000Z.000000T0000Z.NO/
627 PM EDT MON MAR 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* FROM TOMORROW MORNING UNTIL FURTHER NOTICE.
* AT 5 PM MONDAY THE STAGE WAS 11.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
  TO RISE TO NEAR 13.9 FEET BY FRIDAY EARLY AFTERNOON.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
  

$$

GAC167-303-319-161226-
/O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/
627 PM EDT MON MAR 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 6 PM MONDAY THE STAGE WAS 17.9 FEET...AND VERY SLOWLY FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
  

$$
214 
WGUS82 KFFC 160922
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 AM EDT TUE MAR 16 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES... 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES... 
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES. 


GAC023-235-162322-
/O.EXT.KFFC.FL.W.0098.000000T0000Z-100319T1200Z/
/HAWG1.1.ER.100315T2345Z.100317T1200Z.100319T0600Z.NO/
522 AM EDT TUE MAR 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE...
* UNTIL FRIDAY MORNING. 
* AT 4 AM TUESDAY THE STAGE WAS 20.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 20 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 21.3 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY 
  MORNING.
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
  

$$

GAC091-271-315-162321-
/O.EXT.KFFC.FL.W.0099.100316T0958Z-000000T0000Z/
/ABBG1.1.ER.100316T0958Z.100319T0600Z.000000T0000Z.NO/
522 AM EDT TUE MAR 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE...
* UNTIL FURTHER NOTICE.
* AT 4 AM TUESDAY THE STAGE WAS 11.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 13.9 FEET BY EARLY FRIDAY MORNING.
* AT 14 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
  

$$

GAC167-303-319-162321-
/O.CON.KFFC.FL.W.0097.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100313T1952Z.100314T2245Z.000000T0000Z.NO/
522 AM EDT TUE MAR 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE...
* UNTIL FURTHER NOTICE. 
* AT 5 AM TUESDAY THE STAGE WAS 17.3 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 17 FEET. 
* AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
  

$$
018 
WGUS82 KFFC 161633
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 PM EDT TUE MAR 16 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC091-271-315-170633-
/O.CON.KFFC.FL.W.0099.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.100316T1035Z.100319T1800Z.000000T0000Z.NO/
1233 PM EDT TUE MAR 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 11AM TUESDAY THE STAGE WAS 12.2 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET BY FRIDAY EVENING 
  THEN BEGIN FALLING.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.8 FEET ON MAR 15 2003.
  

$$

GAC167-303-319-161703-
/O.CAN.KFFC.FL.W.0097.000000T0000Z-100316T1633Z/
/OCNG1.1.ER.100313T1952Z.100314T2245Z.100316T1550Z.NO/
1233 PM EDT TUE MAR 16 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 12PM TUESDAY THE STAGE WAS 17.0 FEET...AND FALLING.
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 13, 10:23 AM EST, 4 hours 45 minutes earlier.

Area forecast discussion, Mar 13, 10:23 AM EST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 AM EST SAT MAR 13 2010

.UPDATE...
PATCHY LIGHT RAIN SPREADING INTO PORTIONS OF NORTH AND WEST GEORGIA
THIS MORNING. WILL ISSUE A QUICK UPDATE TO SPREAD PRECIP CHANCES A LITTLE
FARTHER SOUTH AND EAST. MINOR ADJUSTMENTS TO TEMPS AND SKY. OTHERWISE
FORECAST LOOKS GOOD.

49
&&

.PREV DISCUSSION... /ISSUED 518 AM EST SAT MAR 13 2010/

SHORT TERM /TODAY THROUGH MONDAY/...

COLD FRONT HAS EXITED THE AREA...AND UPPER LOW WILL DRIFT
SOUTHEAST TOWARD THE REGION TODAY. MOISTURE ASSOCIATED WITH THE
UPPER LOW WILL BEGIN TO SPREAD INTO NORTHWEST GEORGIA LATER THIS
MORNING. THERE CONTINUES TO BE SOME QUESTION ABOUT THUNDER CHANCES
AS THE LOW MOVES ACROSS. LAPSE RATES WILL INCREASE AS TEMPERATURES
ALOFT DECREASE AND SOME WEAK INSTABILITY MOVES THROUGH...MAYBE 100
J/KG MLCAPE AT BEST...BUT OVERALL IT JUST DOESN'T LOOK LIKE IT'S
ENOUGH TO FORCE THUNDER. LOBE OF PVA SWINGING AROUND THE UPPER LOW
COMBINED WITH A BIT OF A JET STREAK AROUND THE BASE OF THE TROUGH
WILL ALSO AFFECT THE AREA TODAY WHICH MIGHT HELP PROVIDE SOME
LIFT. HOWEVER...CONFIDENCE JUST ISN'T THERE AT THIS TIME SO HAVE
CONTINUED SHOWER WORDING. THIS MAY NEED TO BE REVISITED WITH THE
12Z SOUNDING AND ADDITIONAL MODEL DATA LATER THIS MORNING. THE
UPPER LOW MOVES TOWARD THE MID-ATLANTIC COAST BY SUNDAY MORNING...
BUT TROUGHINESS AND MOISTURE REMAINS ALOFT WITHIN THE NORTHWEST
FLOW. GFS BRINGS A LARGE SWATH OF MOISTURE THROUGH THE AREA
SUNDAY...ECMWF NOT SO AGGRESSIVE. HAVE PULLED BACK ON GFS POPS DUE
TO CONCERNS WITH LATENT HEAT FEEDBACK. UPPER LOW WILL REMAIN JUST
OFFSHORE THROUGH THE SHORT-TERM...KEEPING CLOUDS AND INTERMITTENT
SLIGHT CHANCES OF SHOWERS IN THE FORECAST. THERE MAY BE...EMPHASIS
ON THE "MAY"...A COUPLE OF SNOW FLURRIES THAT MIX IN WITH SOME OF
THE SHOWERS ACROSS THE HIGHEST ELEVATIONS OF THE MOUNTAINS
TONIGHT. SHOULD NOT BE AN IMPACT.

POST-FRONTAL TEMPS WILL BE ON THE COOL SIDE THIS WEEKEND...WITH
HIGHS BACK IN THE 50S UNDER THE THETA-E TROUGH. AS THE SYSTEM
BEGINS TO SLIDE EAST WE SHOULD SEE SOME RECOVERY BEGINNING MONDAY
BUT STILL BELOW AVERAGE TEMPS.

LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...

TROUGHINESS ALOFT REMAINS IN PLACE AS THE SYSTEM MOVES FURTHER OFF
INTO THE ATLANTIC. WEAK RIDGING ATTEMPTS TO BUILD IN MONDAY NIGHT
INTO EARLY TUESDAY...BUT A SHORTWAVE PUSHING OFF THE SOUTHERN
ROCKIES WILL OVERTAKE WHATEVER WEAK RIDGING DOES MANAGE TO BUILD
IN. WAVE WILL PUSH THROUGH THE SOUTHEAST TUESDAY NIGHT INTO
WEDNESDAY...BRINGING ANOTHER CHANCE OF LIGHT SHOWERS TO THE AREA.
UPPER LOW CUTS OFF ALOFT AROUND MIDWEEK...CONTINUING TO KEEP
TEMPERATURES ON THE COOL SIDE AS IMPULSES SWING AROUND AND BRING
MORE INTERMITTENT SHOWERS TO THE REGION. GFS A LITTLE MORE
AGGRESSIVE THAN THE ECMWF WITH THIS LOW...BUT THEY BOTH HAVE
SIMILAR SOLUTIONS OTHERWISE. WE FINALLY DO SEE MORE TEMPERATURE
RECOVERY BY THE END OF THE WORKWEEK AS LONGWAVE AMPLITUDE
INCREASES...ALLOWING A RIDGE TO BUILD OVER THE EASTERN PORTION OF
THE COUNTRY WHILE THE NEXT LARGE SYSTEM BEGINS TO PUSH OFF THE
ROCKIES...POSSIBLY AFFECTING US SOMETIME OVER THE WEEKEND.

TDP

AVIATION...
THE UPPER LOW SPINNING OVER THE MID MS VALLEY WILL BEGIN TO PUSH
EASTWARD THIS MORNING AND SPREAD AMPLE CLOUDS AND MOISTURE IN THE
FORM OF PATCHY -RA WITH THE OCCASIONAL SHRA ACROSS THE STATE TODAY.
BOTH NAM AND GFS MOS GUIDANCE SUGGEST THE GREATER RAIN CHANCES FOR
ATLANTA AREA WILL BE BETWEEN 15-18Z...HOWEVER BOTH NAM AND GFS MODEL
GUIDANCE SHOW AN AREA OF RAIN PUSHING ACROSS THE STATE FROM 15Z THRU
AT LEAST 21Z AS THE UPPER LOW IS VERTICALLY STACKED AND SLOW MOVING.
LACK OF INSTABILITY SUGGEST MAINLY -RA AND SHRA'S WITH NO THUNDER.
CIGS WILL BE GENERALLY VFR IN NATURE (MAINLY BKN035-BKN050) WITH THE
OCCASIONAL MVFR (BKN015-BKN025)...ESPECIALLY WITH HEAVIER SHRA'S.
WESTERLY WINDS WILL PREVAIL TODAY AND TONIGHT...WITH 5-8KTS THIS
MORNING INCREASING TO AROUND 15KTS BY 18Z...THEN DIMINISHING TO
10KTS OR LESS BY 00Z. EXPECT MVFR CIGS BY 06Z TONIGHT...THEN
POSSIBLY IFR CIGS BY 09-12Z EARLY SUNDAY MORN. /39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          57  40  54  38  61 /  30  20  20  10   5
ATLANTA         53  40  53  39  57 /  30  20  20  10   5
BLAIRSVILLE     48  38  46  35  51 /  40  30  30  20   5
CARTERSVILLE    52  39  51  38  56 /  40  30  30  10   5
COLUMBUS        57  41  58  43  59 /  30  10  10   5   5
GAINESVILLE     55  40  52  39  56 /  40  20  20  10   5
MACON           60  40  58  41  64 /  30  10  10   5   5
ROME            51  41  51  40  55 /  50  40  30  10   5
PEACHTREE CITY  56  37  54  38  58 /  30  20  20  10   5
VIDALIA         64  42  61  44  65 /  30   5   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

25/39
Hazardous weather outlook, Mar 13, 11:05 AM EST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1105 AM EST SAT MAR 13 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1105 AM EST SAT MAR 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
AN UPPER LOW SPINNING OVER THE MID MISSISSIPPI VALLEY REGION WILL
BEGIN TO PUSH EASTWARD...AND DRAG A WEAK COLD FRONT ACROSS THE STATE
TODAY. LACK OF INSTABILITY WILL RESULT IN MAINLY SHOWERS ALONG
AND AHEAD OF THE FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 5:43 AM ESTRiver Flood WarningFFCDooly10 hr
Mar 13, 7:35 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee30 hr

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.